The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (245 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 1, 2007, pp. 1–24
DOI: 10.4171/ZAA/1307

Published online: 2007-03-31

On a Boundary-Value Problem for Pseudo-Differential Operators and its Relation to Jump Processes

V. Knopova

We show the solvability of Dirichlet and Neumann boundary-value problems in $L_p(\mathbb{R}^n_+)$ for an operator $A$ of some special type. In case $p=2$ it is possible to give another description of the trace of the domain of $A$ on $\mathbb{R}^{n-1}$.

Keywords: Symbol classes, space of generalized smoothness, trace, Dirichlet form, time change, Revuz correspondence

Knopova V.: On a Boundary-Value Problem for Pseudo-Differential Operators and its Relation to Jump Processes. Z. Anal. Anwend. 26 (2007), 1-24. doi: 10.4171/ZAA/1307